# SDR SWIA2020050150444

- Difficulty date: February 24, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS62032
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP HINGE BOX # 4 FITTING ASSY MOUNT HARDWARE CORRODED   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED R.H. FLAP HINGE #4 FITTING ASSEMBLY MOUNT HARDWARE. IAW CRJ-200 AMM. SRM. TORQUE WRENCH: 3817. CAL DUE DATE 17 MAR 21
